Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
Harrington’s principle in higher order arithmetic
Yong Cheng; Ralf Schindler
Research article (journal)
| Peer reviewed
Details about the publication
Journal:
Journal of Symbolic Logic (J. Symbolic Logic)
Volume:
80
Issue:
2
Page range:
477-489
Status:
Published
Release year:
2015
DOI:
10.1017/jsl.2014.31
Keywords:
Mathematik
Authors from the University of Münster
Cheng
,
Yong
Institute of Mathematical Logic and Basic Research
Schindler
,
Ralf-Dieter
Professorship for set theory (Prof. Schindler)